# SDR DALA2023072505968

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N943DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38687
- Aircraft time: 28,839 hours, 10,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2879269) CRACK SUPPORT ANGLE LOCATED BS 727 BTW STR 25R AND STR 25L AFT CARGO COMPARTMENT. COMPLIED WITH ER/A 610058-14 REV ORIGINAL.
